Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A controlling norm for energy-critical Schrödinger maps
HTML articles powered by AMS MathViewer

by Benjamin Dodson and Paul Smith PDF
Trans. Amer. Math. Soc. 367 (2015), 7193-7220 Request permission

Abstract:

We consider energy-critical Schrödinger maps with target either the sphere $\mathbb {S}^2$ or hyperbolic plane $\mathbb {H}^2$ and establish that a unique solution may be continued so long as a certain space-time $L^4$ norm remains bounded. This reduces the large data global wellposedness problem to that of controlling this norm.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35Q55, 35B33
  • Retrieve articles in all journals with MSC (2010): 35Q55, 35B33
Additional Information
  • Benjamin Dodson
  • Affiliation: Department of Mathematics, 970 Evans Hall, University of California, Berkeley, California 94720-3840
  • Address at time of publication: Department of Mathematics, Johns Hopkins University, 404 Krieger Hall, 3400 N. Charles Street, Baltimore, Maryland 21218
  • MR Author ID: 891326
  • Email: benjadod@math.berkeley.edu, dodson@math.jhu.edu
  • Paul Smith
  • Affiliation: Department of Mathematics, 970 Evans Hall, University of California, Berkeley, California 94720-3840
  • Address at time of publication: Google, 1600 Amphitheatre Parkway, Mountain View, California 94043
  • Email: smith@math.berkeley.edu
  • Received by editor(s): February 18, 2013
  • Received by editor(s) in revised form: August 15, 2013
  • Published electronically: April 2, 2015
  • Additional Notes: The first author was supported by NSF grant DMS-1103914 and the second by NSF grant DMS-1103877.
  • © Copyright 2015 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 367 (2015), 7193-7220
  • MSC (2010): Primary 35Q55; Secondary 35B33
  • DOI: https://doi.org/10.1090/S0002-9947-2015-06417-4
  • MathSciNet review: 3378828